MAUDE Adverse Event Report: WEST PHARMA. SERVICES IL, LTD. MIX2VIAL¿ 20-20MM W-20UM FILTER; SET, I.V. FLUID TRANSFER

WEST PHARMA. SERVICES IL, LTD. MIX2VIAL¿ 20-20MM W-20UM FILTER; SET, I.V. FLUID TRANSFER
Catalog Number 8074022
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is currently under investigation.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
During a routine review of the maude database, an mdr that is relevant to the manufacturer's device has been identified.It was reported by a nurse that during drug preparation, water for injection could not be transferred into the drug vial.The issue of "no diluent transfer" was analyzed by the pharmaceutical customer's lab.During sample examination of the complaint in the lab, particles were observed on the diluent spike.

Brand Name
MIX2VIAL¿ 20-20MM W-20UM FILTER
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
WEST PHARMA. SERVICES IL, LTD.
4 hasheizaf street
ra'anana, 43664 11
IS  4366411
Manufacturer (Section G)
WEST PHARMA. SERVICES IL, LTD.
4 hasheizaf street
ra'anana, 43664 11
IS   4366411
Manufacturer Contact
lynn lundy
530 herman o. west drive
exton, PA 19341
4848853298
MDR Report Key24314500
Report Number3000223297-2026-00002
Device Sequence Number4942316
Product Code LHI
UDI-Device Identifier07290108240429
UDI-Public(01)07290108240429(17)280601(10)H799
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K031861
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8074022
Device Lot NumberH799
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown